# SDR AU510001554

- Difficulty date: February 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Failed
- Location: Pneumatic Dist
- Part time: 24,462 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE PNEUMATIC SYSTEM PRESSURE REDUCING VALVE (PRC) CONTROLLER FAILED.  INVESTIGATION CONTINUING.
